MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. GIBSON HEALTHCARE BONE GRAFTING; SYNOSS COLLAGEN SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX

COLLAGEN MATRIX, INC. GIBSON HEALTHCARE BONE GRAFTING; SYNOSS COLLAGEN SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX
Model Number 5824-413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was received regarding a gibson healthcare bone graft plug, stating the "item exploded in the patient's mouth".On (b)(6) 2025, a patient underwent an extraction and graft procedure on tooth #14.On (b)(6) 2025, medical intervention was required and the clinician removed the bone graft plug and replaced with a different bone graft plug (osteogen, not a cmi product).There was no indication of a surgical delay.No further information regarding patient status or patient outcome was provided.

Brand Name
GIBSON HEALTHCARE BONE GRAFTING
Common Device Name
SYNOSS COLLAGEN SYNTHETIC MINERAL COLLAGEN BONE GRAFT MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22568567
Report Number2249852-2025-00036
Device Sequence Number3994421
Product Code LYC
UDI-Device Identifier00813954024233
UDI-Public(01)00813954024233(17)270731(10)SMCN240602
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5824-413
Device Catalogue Number5824-413
Device Lot NumberSMCN240602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown